gastroenterologist-icon
H pylori gastritis.
Hi,i had mild antral and erosive fundal gastritis due to h pylori diagnosed via endoscopy.Got antibiotic course of levoflaxacin750mg and claribid 500mg and ppi for 10 days...and then i took ppi for 20days .Now after a month i feel my stomach is full and mild pain below my ribs and also loose stool after a spicy meal.I am  a student myself and it makes me uncomfortable while studying...Kindly suggest what is it and how can it be cured permanantaly and lifestyle changes
410 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

You had H pylori related gastritis previousy for which you had received anti H pylori treatment. if your symptoms are persisting/recurring even after treatment I will advise you to confirm eradication status of h pylori with help of stool for H pylori antigen.
Next Steps
Get stool for H pylori antigen done. There should be a gap of two weeks between PPI/antibiotics use and getting this test done. Also get tested for IgAttg to rule out celiac disease
Health Tips
Low fat diet, Lactose free diet, brisk walking, keeping the weight under control.
Answered
Flag this Answer
Flag this answer
2/2 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.